# SDR ASOA2015052912948

- Difficulty date: May 7, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER SEAL CORRODED IN SEVERAL PLACES.  REMOVED CORROSION ON SERVICE DOOR STRIKER SEAL IAW SRM 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-42-06-001-001-A01.  REMOVED 4 EA WEB ANGLES, FOR PROTECTOR PLATE AND 2 EA DOOR STOP FITTING IAW SRM 51-42-06-001-001-A01, 700 AMM 53-21-27-000-802-A01.  INSTALLED 4 EA WEB ANGLES AND 2EA DOOR STOP FITTINGS IAW SRM 51-42-06-001-001-A01, 700 AMM 53-21-27-400-802-A01.  DRILLED AND INSTALLED SERVICEABLE SEAL STRIKER IAW SRM 51-42-06-001-001-A01.
